# SDR AALA200800598

- Difficulty date: March 11, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- Aircraft time: 85,064 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: EM91805
- Part serial: 2745
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT T2473/11MAR - RIGHT HYDRAULIC SYSTEM FLUID LOSS DURING CLIMB.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED THE RIGHT HAND WING LATERAL CONTROL SHUT OFF VALVE AND SERVICED HYDRAULIC RESERVOIR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
